# SDR AALA201510239005

- Difficulty date: October 5, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 63,524 hours, 23,658 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D5337056920700
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, PRESS PLATE PANEL CRACKED AT FRAME 43 & STRINGER 23R.  REPLACED PRESS PLATE PANEL IAW SRM 51-72-11 & DWG D53370569.
